DIRECT AND INVERSE THEOREMS ON STATISTICAL APPROXIMATIONS BY POSITIVE LINEAR OPERATORS


Dogru O.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.38, no.6, pp.1959-1973, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1216/rmj-2008-38-6-1959
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1959-1973

Abstract

In the present paper, we obtain some direct and inverse results on A-statistical convergence of the sequence. of a general positive linear operators.